| Model Number |
4592-53 |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 6947m62 lead - implanted (b)(6) 2015.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient present to the emergency department (ed) for shock, dizziness and weakness.A remote monitoring transmission indicated that the implantable cardioverter defibrillator (icd) delivered inappropriate anti-tachycardia pacing (atp) and shocked for atrial tachycardia/atrial fibrillation (at/af) which the device detected and treated as ventricular fibrillation (vf).The right atrial (ra) lead exhibited atrial undersensing.That was s noted on stored electrograms (egm), which possibly resulted in lack of at/ af detection, false termination of at/ af and misclassification of episodes. the device and lead remains in use.No further patient complications have been reported as a result of this event.